# SDR SWAA2014072530355

- Difficulty date: July 18, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 62,400 hours, 50,447 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cam Follower
- Part number: HRS3CFR27
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING A FRAME NR 1 OTBD SIDE CAM FOLLOWER CRACKED.  REPLACED CAM FOLLOWER IAW CM6.
